Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 157, NWS Midland/Odessa, TX

June 18, 2014Howard County, Martin County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 18, 2014, 5:49 PM CDT for Howard County, Martin County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 5:49 PM CDT (22:49 UTC)
Expired
Jun 18, 2014, 6:45 PM CDT
In force
56 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Howard County, TX, Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 56 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:50 PM CDTHAIL 0.886 Sse Lenorah, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-215 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WUUS54 KMAF 182249
SVRMAF
TXC227-317-182345-
/O.NEW.KMAF.SV.W.0157.140618T2249Z-140618T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
549 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HOWARD COUNTY IN WEST TEXAS...
  SOUTHEASTERN MARTIN COUNTY IN WEST TEXAS...

* UNTIL 645 PM CDT

* AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LENORAH...OR 9 MILES NORTH OF STANTON...MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  KNOTT...
  LENORAH...
  STANTON...

LAT...LON 3241 10161 3210 10154 3210 10195 3238 10199
TIME...MOT...LOC 2249Z 252DEG 18KT 3226 10179

$$
1 follow-up statement
493 
WWUS54 KMAF 182313
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT WED JUN 18 2014

TXC227-317-182345-
/O.CON.KMAF.SV.W.0157.000000T0000Z-140618T2345Z/
HOWARD-MARTIN-
613 PM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN MARTIN AND SOUTHWESTERN HOWARD COUNTIES...

AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR STANTON MUNICIPAL AIPORT...OR ABOUT NEAR STANTON...
MOVING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...STANTON
AND ADJACENT INTERSTATE 20...LOMAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3241 10161 3210 10154 3210 10195 3238 10199
TIME...MOT...LOC 2312Z 252DEG 18KT 3216 10180

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 5:43 PM CDT, 6 minutes earlier.

Area forecast discussion, Jun 18, 5:43 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT Wed Jun 18 2014

.DISCUSSION...

The latest Aviation Discussion is included below.

&&

.AVIATION...

Scattered thunderstorms will persist into the evening.  Due to the
proximity of the dryline to most TAF sites, will include TSRA at all
but KCNM.  Gusty, erratic winds will be possible with any of these
storms, as will at least brief heavy rainfall.  Think convection
will dwindle late this evening, but mid and high cloud may be
sufficiently widespread to prevent much of a low cloud deck from
developing late tonight.  Will not carry MVFR ceilings at any TAF
sites as a result.  67

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT Wed Jun 18 2014/

DISCUSSION...As of 2:30 PM CDT Wednesday...KMAF radar is indc on-
going convection in Northern Mexico east of Brewster and south of
Terrell Counties. KMAF is also showing increasing shower activity
along a sfc boundary from the Davis Mtns northeast to near
Seminole. There are also increasing showers west of a
Midland/Dryden line.

Severe storms are possible this evening...mainly along the NM/TX
border...but could also affect the PB southwest into the Davis
Mtns as a shortwave in NM lifts northeast in combination with the
dryline/sfc boundary which is roughly along the NM/TX border. The
NAM does indc decent CAPE ...more than 1250 J/KG this evening with
Bulk Shear between 20-30 kt. Therefore...the main severe threat is
large hail and damaging winds. Heavy rain is also possible with
the 12Z MAF sounding 1.20 inches of PW...with the low level SE
flow advecting moisture from the Gulf. Dew pts range from the 40s
in the west to the 60s in the eastern PB and the low rolling
hills. Weak mid level shortwaves in combination of the dryline
along the TX/NM border will continue the threat of storms on
Thursday. With CAPE values greater than 1250 J/KG and 20-30 kt of
Bulk Shear some of the storms could be severe.

On Friday through the weekend an upper level low will drift north
into northern Chihuahua...and then thru western/central Texas.
This will continue the threat of showers/thunderstorms...mainly in
the Big Bend area...but possibly stretching northeast through the
PB on Sunday as the upper low lifts NE.

Next week the ECMWF builds a ridge from the Pacific west of Baja
east into New Mexico. This will bring northwest flow aloft over
the CWA. The ECMWF brings a series of shortwaves over west and
central Texas...with the possibility of convection over portions
of the CWA. The GFS is not as bullish as the ECMWF. Therefore...
have kept PoPs in the silent category for now.

Strobin

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

12/33
Hazardous weather outlook, Jun 18, 1:54 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
154 PM CDT WED JUN 18 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-191100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
154 PM CDT WED JUN 18 2014 /1254 PM MDT WED JUN 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THE
BEST CHANCE OF THUNDERSTORMS WILL STRETCH FROM THE NORTHWEST
PERMIAN SOUTH TO THE DAVIS MOUNTAINS AND MARFA PLATEAU. SOME OF
THE STORMS COULD BECOME SEVERE THIS EVENING WITH DAMAGING WINDS
THE GREATER SEVERE WEATHER THREAT. IN ADDITION THE STRONGER STORMS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH LOCALIZED
FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND THURSDAY EVENING
ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS. THE BEST CHANCE OF
THUNDERSTORMS IS EXPECTED TO STRETCH FROM THE SOUTHEAST NEW MEXICO
PLAINS SOUTH INTO THE WESTERN PERMIAN BASIN TO THE DAVIS MOUNTAINS.
A FEW STORMS COULD BECOME STRONG TO POSSIBLY SEVERE WITH LARGE HAIL
AND STRONG WINDS POSSIBLE. IN ADDITION LOCALLY HEAVY RAINFALL WILL
BE POSSIBLE IN THE STRONGER STORMS.

THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY ACROSS
PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE BEST CHANCE
WILL BE ACROSS AREAS MAINLY SOUTH OF THE PECOS RIVER IN WEST
TEXAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF GUSTY
WINDS...HAIL...BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 18, 4:50 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
450 PM CDT WED JUN 18 2014

TXZ068-069-075-182230-
CRANE-PECOS-UPTON-
450 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS...SOUTHEASTERN CRANE AND SOUTHWESTERN UPTON
COUNTIES UNTIL 530 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF GIRVIN AT 449 PM
CDT...MOVING EAST AT 10 MPH. SMALL HAIL AND WINDS NEAR 50 MPH ARE
POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3090 10224 3095 10274 3112 10273 3123 10225
      3108 10224 3108 10236 3104 10229 3104 10224
TIME...MOT...LOC 2149Z 264DEG 10KT 3104 10258

HUFFMAN
Special weather statement, Jun 18, 4:52 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT WED JUN 18 2014

TXZ075-081-082-182230-
PECOS-TERRELL-BIG BEND AREA-
452 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST
CENTRAL TERRELL COUNTIES UNTIL 530 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES WEST OF LONGFELLOW
AT 451 PM CDT...MOVING EAST NORTHEAST AT 5 MPH.  GUSTY WINDS AND
SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3038 10290 3025 10240 2999 10255 3010 10296
TIME...MOT...LOC 2151Z 223DEG 6KT 3017 10275
Special weather statement, Jun 18, 5:00 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT WED JUN 18 2014

TXZ051-182230-
MARTIN-
500 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL MARTIN COUNTY UNTIL 530 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS NEAR TARZAN AT 500 PM
CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3249 10170 3216 10173 3214 10212 3248 10212
TIME...MOT...LOC 2200Z 251DEG 15KT 3236 10196
Special weather statement, Jun 18, 5:29 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
529 PM CDT WED JUN 18 2014

TXZ068-069-075-182315-
CRANE-PECOS-UPTON-
529 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS...SOUTHEASTERN CRANE AND SOUTHWESTERN UPTON
COUNTIES UNTIL 615 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF GIRVIN AT 529 PM
CDT...MOVING EAST AT 15 MPH. SMALL HAIL AND WINDS NEAR 50 MPH ARE
POSSIBLE WITH THIS STORM... AS WELL AS HEAVY RAINFALL PRODUCING
REDUCTIONS TO VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3089 10221 3094 10268 3116 10273 3129 10228
      3108 10224 3108 10236 3104 10229 3104 10224
TIME...MOT...LOC 2229Z 257DEG 14KT 3107 10259

HUFFMAN
Special weather statement, Jun 18, 5:31 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
531 PM CDT WED JUN 18 2014

TXZ074-075-081-182300-
PECOS-DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA-
531 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL BREWSTER AND SOUTHWESTERN PECOS COUNTIES UNTIL 600 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTH OF BELDING AT 530 PM
CDT...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED
10 MILES SOUTHWEST OF FORT STOCKTON...MOVING EAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO NICKEL SIZE HAIL AND GUSTY WINDS NEAR 50 MPH...DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3087 10288 3043 10251 3034 10274 3038 10290
      3026 10293 3036 10338 3067 10336
TIME...MOT...LOC 2230Z 275DEG 9KT 3053 10310
Special weather statement, Jun 18, 5:31 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
531 PM CDT WED JUN 18 2014

TXZ051-182300-
MARTIN-
531 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING EASTERN MARTIN COUNTY UNTIL 600 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 3 MILES SOUTH OF
GRADY OR 3 MILES SOUTHEAST OF TARZAN AT 531 PM CDT...MOVING EAST AT
15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL...BRIEF VERY HEAVY RAIN... AND DEADLY LIGHTNING
ARE POSSIBLE.

&&

LAT...LON 3250 10171 3216 10170 3214 10199 3251 10203
TIME...MOT...LOC 2231Z 251DEG 15KT 3227 10191

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:11 PM CDTSpecial Weather StatementMAFAndrews, Gaines64 min
Jun 17, 7:19 PM CDTSevere Thunderstorm WarningMAFGaines56 min
Jun 17, 7:27 PM CDTAreal Flood AdvisoryMAFWard, Winkler3 hr
Jun 17, 7:31 PM CDTSpecial Weather StatementMAF44 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningMAFAndrews, Winkler62 min
Jun 17, 8:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines60 min
Jun 17, 8:21 PM CDTAreal Flood AdvisoryMAFGaines3 hr
Jun 17, 8:26 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines64 min
Jun 17, 9:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines60 min
Jun 17, 9:14 PM CDTAreal Flood AdvisoryMAFAndrews3 hr
Jun 17, 9:22 PM CDTSpecial Weather StatementMAFGaines38 min
Jun 17, 9:40 PM CDTFlash Flood WarningMAFAndrews, Gaines3 hr
Jun 17, 9:56 PM CDTSpecial Weather StatementMAFDawson64 min
Jun 17, 10:08 PM CDTAreal Flood AdvisoryMAFAndrews3 hr
Jun 17, 10:54 PM CDTAreal Flood AdvisoryMAFBorden, Dawson3 hr
Jun 17, 10:58 PM CDTSpecial Weather StatementMAFBorden62 min
Jun 18, 3:02 PM CDTSpecial Weather StatementMAFMartin28 min
Jun 18, 3:34 PM CDTSpecial Weather StatementMAFTerrell41 min
Jun 18, 3:56 PM CDTSpecial Weather StatementMAFTerrell49 min
Jun 18, 4:13 PM CDTSpecial Weather StatementMAFPecos47 min
Jun 18, 4:14 PM CDTSpecial Weather StatementMAFPecos31 min
Jun 18, 4:50 PM CDTSpecial Weather StatementMAFPecos40 min
Jun 18, 4:52 PM CDTSpecial Weather StatementMAF38 min
Jun 18, 4:58 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Jun 18, 5:00 PM CDTSpecial Weather StatementMAFMartin30 min
Jun 18, 5:29 PM CDTSpecial Weather StatementMAFCrane46 min
Jun 18, 5:31 PM CDTSpecial Weather StatementMAFMartin29 min
Jun 18, 5:38 PM CDTAreal Flood AdvisoryMAFCrane, Pecos3 hr
Jun 18, 5:57 PM CDTSpecial Weather StatementMAFPecos63 min
Jun 18, 6:00 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Jun 18, 6:23 PM CDTSpecial Weather StatementMAF52 min
Jun 18, 6:33 PM CDTSpecial Weather StatementMAFMidland27 min
Jun 18, 6:38 PM CDTSpecial Weather StatementMAFMartin67 min
Jun 18, 6:45 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler60 min
Jun 18, 6:48 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin57 min
Jun 18, 6:57 PM CDTSpecial Weather StatementMAFWard48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.